Posted by: DW | 2009-02-20

High Blood Pressure and bleeding

Hi Dr.

On Wednsday I was felling very tired, so I took the day off work and went to see the doctor. She tested my blood pressure, which was high. I have also been batteling to sleep the last couple of months. She also prescribed me sleeping tablets. (First time in my life I am taking them,). I am a 29 yr old male. She aksed if by bowel movements were normal, and if there was any blood? They were normal, but this morning there was a a lot of blood. Also I have been taking the sleeping tablets, yet I still wake up every morning around 1am. I then can' t fall asleep again. She also gave me a vitamin B shot and I bought some vitamin B tablets for the day time to try help me concentrate at work.

Is the blood serious and what causes it? And what can I do about the irregular sleeping patterns. I go to bed around 8/9pm every night. I am too embarressed to speak to the doctor regarding the bleeding in case she refers me to a prctologist or something. What can I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear DW

Thank you for visiting

I think your inability to function as usual is caused by a sleeping disorder. You mentioned that it has been ongoing for a couple of months. I suggest that you request a sleep study. Please refer to the following link to shed more light on your problem:

The rectal bleeding will unfortunately, have to be examined by a proctologist.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.